# SDR FDEA200912094390

- Difficulty date: December 9, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Apu Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES AT APU AIR INTAKE CUTOUT STA 1825 BET S 3R-6R.  REMOVED CORROSION IAW SRM 51-10-02.  BLENDED AREA L=15.0 W=1.0 D=0.025 ORIG MATERIAL 0.100. FOUND OUT OF LIMITS IAW SRM 53-80-01 DET III. REMOVED ANGLE IAW SRM 51-40-02. REMOVED FAIRING IAW SRM 51-40-02. REMOVED STRAP AT STA 1825 S-3R TO S-6R IAW SRM 51-40-02. RECEIVED NEW STRAP. LOCATED AND DRILLED IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED STRAP IAW SRM 51-40-  02. INSTALLED FAIRING IAW SRM 51-40-02 AT STA 1825. INSTALLED ANGLE IAW SRM 51-40-02.  CATEGORY "A" MAJOR REPAIR.
